# SDR C2XA06CL080

- Difficulty date: October 1, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 12,620 hours, 12,578 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Rmu
- Part number: 7013270965
- Part serial: 00052186
- Condition: Smoke
- Location: Cockpit
- Part time: 9,904 hours, 9,348 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT NR 2786, CREW REPORTED SMOKE COMING FROM THE CO-PILOTS RMU WHILE TAXIING TO THE GATE.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE CO-PILOTS RMU.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
